... 225 Effexor and 50 mg of Pristiq. No problems. Yesterday down to 75mgs of Effexor, 50 mgs. of Pristiq. Symptoms developed was an indescribable, constant headache. I don't mean a headache where you can take a couple Tylenol and it goes away! CONSTANT! Also add chills where I was in bed at 8pm covered in 2 blankets. Help! Any suggestions are really appreciated!!!
You have to withdraw from Effexor really, really slowly. Took me months to withdraw from 150mg daily with no withdrawal symptoms. I suggest you do not hurry this withdrawal. You are experiencing bad withdrawals because you are doing it much too fast. It is worth doing it slowly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Any suggestions - I started taking Pristiq about 6 weeks ago and am not sure this is working for me?
Posted 10 Aug 2010 • 1 answer
I just started Pristiq a few weeks ago. I have found that if I don't eat regular meals and eat more?
Posted 7 Feb 2015 • 1 answer
Posted 28 Feb 2015 • 4 answers
Posted 25 Jan 2016 • 10 answers
Posted 25 May 2016 • 5 answers